Author = M. Nili Ahmadabadi
Number of Articles: 5
1. An accelerated gradient based iterative algorithm for solving systems of coupled generalized Sylvester-transpose matrix equations

Volume 08, Issue 02, Spring 2019, Pages 117-126

A‎. ‎M‎. ‎E‎. ‎ Bayoumi; M. A. Ramadan; M. Nili Ahmadabadi


2. Numerical solution of a type of weakly singular nonlinear Volterra integral equation by Tau Method

Volume 07, Issue 02, Spring 2018, Pages 75-85

H. Laeli Dastjerdi; M. Nili Ahmadabadi


3. The method of radial basis functions for the solution of nonlinear Fredholm integral equations system.

Volume 06, Issue 01, Winter 2017, Pages 11-28

J. Nazari; M. Nili Ahmadabadi; H. Almasieh


4. Solving systems of nonlinear equations using decomposition technique

Volume 05, Issue 03, Summer 2016, Pages 187-198

M. Nili Ahmadabadi; F. Ahmad; G. Yuan; X. Li